RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 33, Issue 2(200)  


Almost periodic functions and partial differential operators
M. A. Shubin
3
Decidability problems of extended theories
A. I. Kokorin, A. G. Pinus
49
The geometry of toric varieties
V. I. Danilov
85
Lattices of varieties of linear algebras
V. A. Artamonov
135
In memory of Boris Pavlovich Demidovich (obituary)
N. V. Efimov, A. N. Kolmogorov, V. M. Millionshchikov, N. Kh. Rozov
169
Magalim Akramovich Subkhankulov (obituary)
P. B. Babadzhanov, A. D. Dzhuraev, M. M. Izrailova, L. I. Krainova, S. N. Mukhtarov
175

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
179
Communications of the Moscow Mathematical Society
On periodicity in Hermitian theories
V. A. Vardanyan
185
A topological normal form for a system of two differential equations
F. S. Berezovskaya
187
Large direct summands of Abelian groups
A. Yu. Soifer
188
Extensions of differential-difference operators with periodic coefficients
E. I. Glazman
189
Some solutions of the sin-Gordon equation obtained by means of a Backlund transformation
I. V. Gribkov
191
Quasihomogeneous domains on a conformal sphere
B. N. Kimel'fel'd
193
Frequency theorems and a stabilization theorem for unbounded operators
A. L. Likhtarnikov, V. A. Yakubovich
195
Fundamental solutions of stochastic partial differential equations and filtrations of diffusion processes
L. G. Margulis, B. L. Rozovskii
197
Stability of the solutions of ordinary differential equations with a measure
B. M. Miller
198
On the evolution of one-dimensional classical systems with a hard core
V. B. Minasyan, B. Tirozzi
199
Disc linkages
V. M. Nezhinskii
201
On the equation $\Delta u+k(x)e^u=0$
O. A. Oleinik
203
Extremum conditions for minimax problems
V. M. Safro
205
On a problem with a small parameter for second-order elliptic equations
V. A. Shalaumov
207
Metabelian varieties of Lie $A$-algebras
G. V. Sheina
209
Quality in some discrete minimization problems
O. K. Sheinman
211
Simple groups of length 9
S. T. Yakimov
212

On the seventy-fifth birthday of Andrei Nikolaevich Kolmogorov

Mathematical Events in the USSR
Solomon Grigor'evich Mikhlin (on his seventieth birthday)
L. V. Kantorovich, A. I. Koshelev, O. A. Oleinik, S. L. Sobolev
213
Selim Grigor'evich Krein (on his sixtieth birthday)
Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov
217
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
V. I. Arnol'd, A. L. Gol'denveizer, V. B. Lidskii, I. M. Krichever, A. N. Varchenko, R. L. Dobrushin, A. A. Barmin, S. V. Manakov, V. A. Malyshev, R. A. Minlos, L. D. Faddeev
225
On the Darem Research Symposium on applications of the pencil theory to logic, algebra, and analysis
A. V. Zarelua
233
All-Union School-Seminar on number theory
D. I. Ismoilov, A. A. Karatsuba, S. A. Stepanov
234

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
237
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019